advertisement
Question
Posted by: despondent | 2010-11-09

will I ever lose weight?

Hi DD. I am 36, weight 64.2kg and height 1.5m. Have suffered with depression took Zoloft for 2 years and counselling. Feeling much better, but struggle to lose weight. Dr. prescribed Ciplatrim bout month ago, but I stopped it when I saw that Reductil had been taken off the market though I lost 1,5 kg whilst on it. Have been on Weigh less for 3 months, gym 4 times a week, but cannot shake off weight. Weight stays constant or I put on .2kg. Should I just persist with current regime of weigh less and exercise or see a endocrinologist (where do I find one?)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Despondent
I am pleased to hear that your depression has improved as this is the first step towards your weightloss. Both antidepressants and depression as such, can cause weight gain. If both factors have been removed from your life then you should be able to start losing weight and the steps you have taken such as using Weigh-Less and exercise 4 times a week, are excellent. If you think that your metabolism may be slowed down then you need to ask your doctor to refer you to an endocrinologist so that your various hormone levels can be tested (thyroid, insulin, female hormones, etc).
Holding thumbs that you can pinpoint what is hampering your weightloss.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: jacqui | 2010-11-09

Please visit my Facebook page (Pur Aloe &  Hoodia Juice) as read all the success stories from clients who have used my range. It is excellent &  natural!!! I myself lost 12kg in 3 months &  have an underactive thyroid!!! Pls let me try to help you.
Jacqui

Reply to jacqui
Posted by: DietDoc | 2010-11-09

Dear Despondent
I am pleased to hear that your depression has improved as this is the first step towards your weightloss. Both antidepressants and depression as such, can cause weight gain. If both factors have been removed from your life then you should be able to start losing weight and the steps you have taken such as using Weigh-Less and exercise 4 times a week, are excellent. If you think that your metabolism may be slowed down then you need to ask your doctor to refer you to an endocrinologist so that your various hormone levels can be tested (thyroid, insulin, female hormones, etc).
Holding thumbs that you can pinpoint what is hampering your weightloss.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement